# SDR AALA202204118529

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 55,044 hours, 34,495 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: 3004200000501
- Part serial: 2425
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 68,823 hours, 31,056 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH OUTER TANK TRANSFER VALVES OPENED ON CLIMB OUT. REPLACED FUEL LEVEL SENSING CONTROL UNIT #1 -9QT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 289-46-34.
